Penicillin Allergy And Fever?
Adult fever-lowering medication that does not contain pinacilin.
Thank you for asking HealthReplies.com.
Maybe what you mean is penicillin.
Some people do have excessive sensitivity when taking a drug, resulting in allergic reactions, such as itching, skin rashes, swelling, stiffness, tightness, nausea, dizziness, vomiting, palpitations, even shock (shock). Various types of drugs can trigger this allergy, including penicillin. The best way to deal with drug allergies is to avoid the consumption of drugs that trigger these allergies. Therefore, if you are allergic to penicillin, you should not take this drug, except in emergencies where there are no other alternative therapies to choose from, and if the assessed benefits outweigh the potential risks that may arise.
It needs to be clarified, that penicillin is not a fever-lowering drug (antipyretic). Penicillin is an antibiotic class of drugs that can be used to treat bacterial infections. Indeed, bacterial infections often cause sufferers to experience fever. However, considering that not all fevers arise due to bacterial infections, it is not appropriate to take this drug with the aim of relieving fever. Moreover, these drugs are also classified as hard drugs, so they should not be taken without a prescription and supervision from a doctor.
Various fever-lowering drugs on the market. However, if you have not seen a doctor, it is advisable to only consume fever-lowering drugs that are classified as over-the-counter drugs, for example paracetamol. Provided you do not have an allergy to paracetamol, it is generally relatively safe for you to consume it when your body temperature rises more than 37.5 degrees Celsius. However, if the fever lasts up to 3 days or more, and if other signs of danger appear, such as vomiting, stiff necking, seizures, until a decrease in consciousness, it is advisable to go to a doctor or a specialist in internal medicine for further treatment. .
Hope this helps ...